# SDR RAIA201308150002

- Difficulty date: August 15, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N808HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145157
- Aircraft time: 31,099 hours, 29,258 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Fitting
- Condition: Loose
- Location: Press Controller
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AT 25,000 FT, CREW REPORTED HARD TO CONTROL PRESSURIZATION, NOT ABLE TO PRESSURIZE.  RETURNED TO DEPARTURE, MX INSPECTED AND FOUND MANUAL CONTROLLER PRESSURE LINE FITTING LOOSE AND LEAKING, TIGHTENED AND OPS CHECKED GOOD.
